# SDR SWAA2024123179907

- Difficulty date: December 20, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE ESCAPE SLIDE ON AFT ENTRY DOOR. 2024-728652<[01] REPLACED ESCAPE SLIDE ON AFT ENTRY DOOR THE FINAL INSTALLATION IS ACCOMPLISHED ON MT 725-61-06 AND TTG8Q00XUQSY;[02] REPLACED ESCAPE SLIDE ON AFT ENTRY DOOR THE FINAL INSTALLATION IS ACCOMPLISHED ON MT 725-61-06 AND TTG8Q00XUQSY.
